Weak $\sqrt{n}$-consistency of the least weighted squares under heteroscedasticity
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 81-92
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_1_a9,
author = {V{\'\i}\v{s}ek, Jan \'Amos},
title = {Weak $\sqrt{n}$-consistency of the least weighted squares under heteroscedasticity},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {81--92},
year = {2011},
volume = {52},
number = {1},
mrnumber = {2808296},
zbl = {1228.62026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a9/}
}
TY - JOUR
AU - Víšek, Jan Ámos
TI - Weak $\sqrt{n}$-consistency of the least weighted squares under heteroscedasticity
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 2011
SP - 81
EP - 92
VL - 52
IS - 1
UR - http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a9/
LA - en
ID - AUCMP_2011_52_1_a9
ER -
Víšek, Jan Ámos. Weak $\sqrt{n}$-consistency of the least weighted squares under heteroscedasticity. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 1, pp. 81-92. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_1_a9/